CureZone   Log On   Join
Homozon - bruised liver feeling, burping. Any ideas???
 

Epsom Salt Capsules
Hulda Clark Liver Cleanse



End Constipation Now
Let oxygen remove old, impacted fecal matter as it detoxifies and...


More
  Views: 5,756
Published: 16 years ago
 

Homozon - bruised liver feeling, burping. Any ideas???


Hi, I recently tried Homozon for about a month. Used only about 1/4 teaspoon a day. However, I felt like my liver was bruised after taking it, also the back of my hands were terrible. I've stopped taking it now but still am having an ocassional feeling of soreness in the liver area and sometimes on my left side.
Does anyone have any ideas on how the Homozon could have given me the tenderness in the liver? I've read of another person that had the bruised feeling too after taking Homozon. Also, since taking Homozon I am burping now after everything I eat or drink (I've rarely burped before in my entire life - now 36y.o.). What happened? Even though I'm not taking it now, I'm still sore in the liver area and burping. Any ideas on what I should do to reverse the problem.

Thanks,

Bronte
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

1.141 sec, (1)